Differential and Integral Equations

On the blow-up rate by regular variation functions

Amin Boumenir

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We develop a direct method for obtaining the blow-up rate of positive solutions of semilinear parabolic equations by using the theory of regularly varying functions. The method is applicable any time the blow-up set is a single point.

Article information

Source
Differential Integral Equations, Volume 19, Number 5 (2006), 537-544.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356050441

Mathematical Reviews number (MathSciNet)
MR2235140

Zentralblatt MATH identifier
1212.35247

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Boumenir, Amin. On the blow-up rate by regular variation functions. Differential Integral Equations 19 (2006), no. 5, 537--544. https://projecteuclid.org/euclid.die/1356050441


Export citation